MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML

Medline Industries, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Catalog Number DYND11756
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during routine indwelling foley catheter exchange old catheter balloon would not deflate.Luer lock syringe used would be pulled back and canal to balloon would visibly deflate with no liquid return.Catheter remained anchored and could not be removed.".
 
Additional Manufacturer Narrative
The customer reported that during a routine indwelling foley catheter exchange using the 16fr10ml catheter, the old catheter balloon would not deflate, the catheter remained anchored and could not be removed, and after 2 hrs the catheter balloon was deflated on own and foley had come out; no injury, no medical intervention, no follow-up was reported.Medline quality did not receive a sample nor photographs of the reported product, and a retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of foley balloon deflation issues with respect to this product.The issue is unconfirmed, as no samples nor photographs were made available to review.Based on the description of the issue involving the 16fr latex foley catheter, some possible root causes may be, but are not limited to, deflation procedure, or an unverified product defect; there are currently no known trends for this product and medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50589099
Report Number1417592-2026-31533
Device Sequence Number9442227
Product Code EZL
UDI-Device Identifier40080196726524
UDI-Public40080196726524
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11756
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown